# SDR EPUA201708220001

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N405GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0892
- Aircraft time: 18,162 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Right Brake
- Component: Brake Assembly, Cleveland
- Component part number: 30182
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR BRAKE CALIPER WAS NOTED AS BEING BROKEN.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE RT BRAKE ASSEMBLY GUIDE BOLT HAD BROKEN.
